Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Is there any chances of depression coming back once I stop taking medication for OCPD ?

I have been diagnoist that I had (OCPD), and I have been taken cipram (20) from 2001 until now. I was able to stop it for nine months but the depression comes back. however, I believe that I can live without even though my main problem is depression. I am now taking (30mg) one day and the other day (20mg) and I am planing to decrease it slowly until I stop it, but I am afraid that depression will come back. please what is your advice. thank you
Asked On : Thu, 16 Feb 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCm,
Never go for self medication.
Ask your psychiatrist and after examination if he thinks proper he may reduce the dose or may change some mild medicine,
Changing the dose by your self may increase your depression or worsen the condition.
Ok and bye.
Answered: Thu, 16 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor